# SDR CALA0600369

- Difficulty date: September 7, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 53,207 hours, 27,809 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 655057811
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD WAS FOUND CORRODED JUST O/B OF STAB STA 166.30.  THE REAR SPAR UPPER CHORD WAS REPAIRED IAW ECRA 5510-01847.
